# SDR NACA2022071800001

- Difficulty date: July 18, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767
- Aircraft serial: 25201
- Aircraft time: 106,910 hours, 19,460 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: REMOVED AND REPLACED C1383 CB "APU PRIME CONT" AND C20 "APU START" CB REF WD 49-61-11 APU OPS NORMAL IAW AMM 49-11-00 AND AMM 24-21-00. ETPS GND VERIFICATION COMPLIED WITH.
